
Alnix Cetirizine Tablet 10mg x 20's
- Contains cetirizine, an anti-allergy agent that blocks the action of histamine, a substance that causes allergic symptoms.
- Cetirizine is less likely to cause drowsiness and dizziness than the older class of anti-allergy medicines.
- Used for the relief of symptoms associated with allergic rhinitis such as sneezing; runny, itchy nose; and itchy, watery eyes, allergic conjunctivitis, and skin symptoms of allergy such as itch and rash.
- Each tablet contains 10mg of Cetirizine.
- Store at temperatures not exceeding 30ºC.
- Sold per 1 pack contains 20 tablets of Alnix Cetirizine Tablet 10mg.
$3.37
Original: $11.22
-70%Alnix Cetirizine Tablet 10mg x 20's—
$11.22
$3.37Alnix Cetirizine Tablet 10mg x 20's
- Contains cetirizine, an anti-allergy agent that blocks the action of histamine, a substance that causes allergic symptoms.
- Cetirizine is less likely to cause drowsiness and dizziness than the older class of anti-allergy medicines.
- Used for the relief of symptoms associated with allergic rhinitis such as sneezing; runny, itchy nose; and itchy, watery eyes, allergic conjunctivitis, and skin symptoms of allergy such as itch and rash.
- Each tablet contains 10mg of Cetirizine.
- Store at temperatures not exceeding 30ºC.
- Sold per 1 pack contains 20 tablets of Alnix Cetirizine Tablet 10mg.
Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
- Contains cetirizine, an anti-allergy agent that blocks the action of histamine, a substance that causes allergic symptoms.
- Cetirizine is less likely to cause drowsiness and dizziness than the older class of anti-allergy medicines.
- Used for the relief of symptoms associated with allergic rhinitis such as sneezing; runny, itchy nose; and itchy, watery eyes, allergic conjunctivitis, and skin symptoms of allergy such as itch and rash.
- Each tablet contains 10mg of Cetirizine.
- Store at temperatures not exceeding 30ºC.
- Sold per 1 pack contains 20 tablets of Alnix Cetirizine Tablet 10mg.












